MathSciNet Relay Station
MathSciNet bibliographic data
MR2399029 11F11 (11F33)
Choi, D. Modular forms of half-integral weight with few non-vanishing coefficients modulo $l$. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2683–2688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement